1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Injecting - Oxycodone and Hydromorphone --> no rush after morphine use?

Discussion in 'Opiates & Opioids' started by sweetstufflover, Jan 28, 2010.

  1. sweetstufflover

    sweetstufflover Silver Member

    Reputation Points:
    48
    Joined:
    Aug 6, 2009
    Messages:
    58
    Hello,

    SWIM has used morphine i.v. for at least 4-5 months i.v. until now. He was prescribed Oxycodone, 80mg a day, two weeks ago. Until that he used to inject about 100mg morphine a day. He loved that fricken awesome histamin flash that felt like someone lit alcohol on fire that's on his skin... amazing.

    The morphine rush is very intense and great, SWIM loves it. When he shot 50mg of Oxycodone, there wasn't that of a rush. There was something very very weak and mild and the real effects set on after about 20 minutes... and no, SWIM didn't miss the shot. He's an experienced IV user and knows how to shoot that stuff up... that's not the problem. He didn't feel any rush even when he shot up 16 freaking milligrams of hydromorphone! He got high, yes but no rush! The effects came after about... some... yes, some minutes. The "rush" was very weak and the opiate effects (sedation) came after several minutes. SWIM doesn't get any euphoria because of his high tolerance (100mg morphine), but he's confused because he doesn't get any good rush from 16mg's of hydromorphone or 50-60mg of oxycodone. That's weird.

    So SWIM told me to ask you if it is possible that if someone used to inject morphine for months on a daily base, that he won't get any good rush from things like oxycodone/hydromorphone because morphine has the histamin effects which adds to the morphine effects. What I mean is that morphine has a very intense type of rush because of the histamin. Could it be that SWIM's brain is used to that intense rush and doesn't respond to the rush from oxycodone/hydromorphone because there's no histamin that adds to it? As if the brain built up a forcefield or some kind of protection... like a training effect. You train your muscles and gain mass. You inject morphine, get great rushs and histamin flashs and can't enjoy other opioids without a histamin rush anymore.

    It's kinda funny. 14 months ago, SWIM dreamed of oxycodone and hydromorphone, back in the days when he used to take 120mg of dihydrocodeine a day... lol. He wants go through the full withdrawal to see if he's able to get a good nice rush from the oxy/hydro after that. Of course he's going to use a much smaller dose than now. He will do that in two weeks when his holidays start. :) And yes, SWIM got enough discipline to do that. Been through that several times...

    I hope you understand me, my English isn't perfect.

    Greetz :)
    sweetstufflover
     
  2. killersnowman

    killersnowman Silver Member

    Age:
    29
    Reputation Points:
    27
    Joined:
    Nov 29, 2007
    Messages:
    172
    Swim doesn't know the answer but is very interested in the answer... Nice post
     
  3. sweetstufflover

    sweetstufflover Silver Member

    Reputation Points:
    48
    Joined:
    Aug 6, 2009
    Messages:
    58
    SWIM reduced the amount of morphine and increased the amount of oxycodone he uses. Yesterday he IVed 80mg's of oxy and got a great rush with great euphoria, warmth and all the good effects. SWIM thinks that chronic morphine use decreases the ability to enjoy other opioids because morphine produces an intense rush and has the very strong and intense histamine effects.
     
  4. weareone222

    weareone222 Newbie

    Reputation Points:
    0
    Joined:
    Sep 10, 2008
    Messages:
    22
    this is whats happing to swim too. swim used to do 100 mgs iv every 8hrs and oxy 80s every 12 hrs ived. now swim is on diludid and ivs them but no rush if i bang 1 after another. swim guess he needs to wait a while to lower his tolarence too.